Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 331, Number 4, Pages 425–427 (Mi dan5104)  

CONTROL THEORY

Quadratic approximation in nonlinear extremal problems

A. I. Propoi, A. V. Pukhlikov

Institute for Systems Analysis of Russian Academy of Sciences, Moscow

Full text: PDF file (289 kB)

English version:
Doklady Mathematics, 1993, 38:8, 320–322

Bibliographic databases:
UDC: 519.6
Presented: С. В. Емельянов
Received: 30.12.1992

Citation: A. I. Propoi, A. V. Pukhlikov, “Quadratic approximation in nonlinear extremal problems”, Dokl. Akad. Nauk, 331:4 (1993), 425–427; Dokl. Math., 38:8 (1993), 320–322

Citation in format AMSBIB
\Bibitem{ProPuk93}
\by A.~I.~Propoi, A.~V.~Pukhlikov
\paper Quadratic approximation in nonlinear extremal problems
\jour Dokl. Akad. Nauk
\yr 1993
\vol 331
\issue 4
\pages 425--427
\mathnet{http://mi.mathnet.ru/dan5104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1258660}
\zmath{https://zbmath.org/?q=an:0815.90125}
\transl
\jour Dokl. Math.
\yr 1993
\vol 38
\issue 8
\pages 320--322


Linking options:
  • http://mi.mathnet.ru/eng/dan5104
  • http://mi.mathnet.ru/eng/dan/v331/i4/p425

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021